# SDR SWI2024F00183

- Difficulty date: February 8, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N157SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000558
- Aircraft time: 19,999 hours, 11,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Gouged
- Location: Frms 19-21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON R/H SIDEWALL SEAT TRACK BETWEEN FR 19-21 IN 1 LOCATION AS MARKED.   (C-CHECK RO 3/2/2024)   REMOVED AND REPLACED R/H SIDEWALL SEAT TRACK BETWEEN FR 19-21 REF SRM 51-40-08
